# SDR ASAA2018100726453

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,815 hours, 11,200 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3816
- Condition: Fault Message
- Location: Nr 1 Engine
- Part time: 9,800 hours, 3,236 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 NR 1 ENGINE HAS FAULT MSG 78-21541 EACH REVERSER SLEEVE HAS ONE POSITION SIGNAL OUT OF RANGE THIS IS A SHORT TIME 50 FLIGHT HOURS FAULT. GROUNDED - YES. REF FIM'S 78-36T808, 75-34T815, & 75-22T802. ACCOMPLISHED RESISTANCE CKS. NO DEFECTS NOTED. PER FIM, REPLACED NR 1 ENGINE EEC REF B737-800 AMM 73-21-60. GROUND VERIFICATION SUCCESSFUL REF AMM 73-21-00.
